# SDR DHL2001367006

- Difficulty date: June 11, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: VL35B1
- Part serial: A235
- Condition: Failed
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LOW SPEED AILERON WOULD NOT DISCONNECT AFTER TAKEOFF.  COMPLETED ABNORMAL PROCEDURES AND AILERON STILL WOULD NOT DISCONNECT.  REMOVED AND REPLACED RT LOW SPEED ACTUATOR.  OPS CHECKED GOOD PER MM 27-11-48.
